Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 108, NWS Green Bay, WI

October 25, 2012Florence County, Forest County, Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Oct 25, 2012, 9:43 AM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 25, 2012, 9:43 AM CDT (14:43 UTC)
Expired
Oct 25, 2012, 10:01 AM CDT
In force
18 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Florence County, WI, Forest County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 94 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 25, 9:43 AM CDTHAIL 0.5Long Lake, WICOVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
631 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WUUS53 KGRB 251443
SVRGRB
WIC037-041-075-251515-
/O.NEW.KGRB.SV.W.0108.121025T1443Z-121025T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
943 AM CDT THU OCT 25 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLORENCE COUNTY IN NORTHEAST WISCONSIN...
  EAST CENTRAL FOREST COUNTY IN NORTHEAST WISCONSIN...
  NORTHWESTERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 1015 AM CDT

* AT 941 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF GOODMAN...OR 18 MILES EAST OF CRANDON...AND NEAR TIPLER    
  MOVING NORTHEAST AT 65 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOMESTEAD AROUND 1000 AM CDT.
  FLORENCE AROUND 1005 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FENCE...
LASALLE FALLS...SPREAD EAGLE...GOODMAN AND COMMONWEALTH.

THIS WARNING REPLACES THE PREVIOUS WARNING FOR FLORENCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4600 8849 4601 8846 4598 8842 4599 8837
      4596 8832 4597 8826 4593 8810 4589 8810
      4587 8807 4581 8813 4578 8807 4579 8800
      4552 8838 4552 8854 4585 8875 4602 8861
      4602 8852
TIME...MOT...LOC 1442Z 215DEG 59KT 4563 8852
WIND...HAIL 60MPH 1.00IN

$$

EB/BERSCH
2 follow-up statements
723 
WWUS53 KGRB 251454
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
954 AM CDT THU OCT 25 2012

WIC041-251504-
/O.CAN.KGRB.SV.W.0108.000000T0000Z-121025T1515Z/
FOREST WI-
954 AM CDT THU OCT 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOREST COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4593 8810 4589 8810 4587 8807 4581 8813
      4578 8807 4579 8803 4578 8801 4578 8802
      4566 8819 4566 8836 4567 8843 4572 8843
      4595 8818
TIME...MOT...LOC 1454Z 223DEG 65KT 4575 8829

$$

WIC037-075-251515-
/O.CON.KGRB.SV.W.0108.000000T0000Z-121025T1515Z/
FLORENCE WI-MARINETTE WI-
954 AM CDT THU OCT 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MARINETTE AND SOUTHEASTERN FLORENCE COUNTIES UNTIL 1015 AM CDT...

AT 950 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR GOODMAN...OR 15 MILES SOUTHWEST
OF KINGSFORD...MOVING NORTHEAST AT 65 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOMESTEAD AROUND 1000 AM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4593 8810 4589 8810 4587 8807 4581 8813
      4578 8807 4579 8803 4578 8801 4578 8802
      4566 8819 4566 8836 4567 8843 4572 8843
      4595 8818
TIME...MOT...LOC 1454Z 223DEG 65KT 4575 8829
WIND...HAIL 60MPH 0.88IN

$$

EB/BERSCH
968 
WWUS53 KGRB 251501
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 AM CDT THU OCT 25 2012

WIC037-075-251511-
/O.CAN.KGRB.SV.W.0108.000000T0000Z-121025T1515Z/
FLORENCE WI-MARINETTE WI-
1001 AM CDT THU OCT 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARINETTE AND
SOUTHEASTERN FLORENCE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM FROM HOMESTEAD TO SPREAD EAGLE THROUGH 1015 AM.

LAT...LON 4593 8810 4589 8810 4587 8807 4581 8813
      4578 8807 4579 8803 4578 8801 4578 8802
      4566 8819 4566 8836 4567 8843 4572 8843
      4595 8818
TIME...MOT...LOC 1501Z 223DEG 65KT 4584 8816

$$

EB/BERSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 3:18 AM CDT, 6 hours 25 minutes earlier.

Area forecast discussion, Oct 25, 3:18 AM CDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
318 AM CDT THU OCT 25 2012

.SYNOPSIS...HEAVY RAIN TODAY...THEN MUCH COLDER FOR THE REST OF
THE FORECAST PERIOD.

LNGWV TROF WAS LOCATED OVER THE ROCKIES...WITH A RIDGE OVER THE
ERN GREAT LAKES RGN. STG BLOCKING WAS IN PLACE DOWNSTREAM OVER THE
NORTH ATL. ROCKIES TROF WL SHIFT EWD INTO THE GREAT LAKES RGN AND
DEEPEN...AND IN THE PROCESS...SHARPEN THE ERN NOAM RIDGE WHICH IS
LOCKED IN PLACE BY THE ATL BLOCKING. DURING THE LATTER PART OF THE
PERIOD...A BROAD LOW-AMPLITUE RIDGE WL BUILD NR THE WEST COAST...
WHILE THE TROF/RIDGE COMBINATION OVER ERN NOAM BASICALLY EVOLVE
INTO A PORTION OF THE ATL BLOCK.

TEMPS WL DROP OFF SHARPLY WITH THE PASSAGE OF THE COLD FRONT
TDA...THEN REMAIN AT LEAST A LITTLE BLO NORMAL FOR THE REST OF THE
FCST PERIOD. EXPECT MAJOR PCPN EVENT TDA WITH ONLY SCT LGT PCPN
AFTER THAT.
&&

.SHORT TERM...TDA/TNGT/FRI. MAIN CONCERN IS WHAT APPEARS TO BE A
HEAVY RAIN EVENT UNFOLDING ACRS THE AREA. UNSEASONABLY MOIST AIR
WL BE ACTED UPON BY STG DYNAMICS WITH INCOMING COLD FRONT AND UPR
TROF. PCPN TOTALS WITH SHRA/TSRA THUS FAR HAVE BEEN VERY
IMPRESSIVE...AND WITH COVERAGE EXPECTED TO INCREASE AND PCPN TO
TRAIN ON SSW-NNE AXIS...MUCH OF THE FCST AREA SHOULD GET 1-2
INCHES OF RAIN TDA. MAIN FCST ISSUE WL BE TRYING TO ADD TIMING TO
EWD ADVANCE OF THE PCPN. NONE OF THE MODELS OFF TO A GREAT
START...AS FRONT VERIFIED E OF WHERE ALMOST EVERY MODEL HAD IT AT
06Z. WL MAKE ISSUANCE TIME DECISION ON THE EWD PROGRESSION OF
POPS...BUT THE ENTIRE AREA WL HAVE HAVE A 100 PCT 12-HR POP.

PCPN WL PROBABLY STILL BE LINGERING IN THE E AFT 00Z...BUT SHOULD
EXIT QUICKLY THEREAFTER. SOME LGT PCPN COULD ALSO LINGER ACRS THE
FAR N CLOSE TO CORE OF UPR SHRTWV LIFTG NE OUT OF THE LARGE SCALE
TROF. EXPECT CLEARING SKIES LATER IN THE NGT.

BLUSTERY AND MUCH COOLER WX EXPECTED FRI. PREV FCST HAD A GOOD
HANDLE ON MAX TEMPS SO LITTLE CHG NEEDED.

.LONG TERM...FRI NGT THRU NEXT WED. A BROAD LONGWAVE TROF TO SETTLE
OVER THE N-CNTRL CONUS (INCLUDING THE GREAT LAKES) THRU THIS
WEEKEND BEFORE SHIFTING A BIT FARTHER EAST TOWARD THE ERN GREAT
LAKES/MID-ATLANTIC STATES FOR THE FIRST HALF OF NEXT WEEK. INITIAL
DRY AIR MASS OVER WI IN NW FLOW ALOFT WOULD LIMIT ANY SERIOUS PCPN
THREAT THIS WEEKEND INTO MON...BUT FCST GETS VERY SHAKY THEREAFTER
WITH THE EXPECTED MERGER OF THE LONGWAVE TROF AND REMAINS OF
TROPICAL SYSTEM 'SANDY' OVER THE NE CONUS. PCPN CHCS TOWARD THE
MIDDLE OF NEXT WEEK WL DEPEND ON HOW FAR INLAND THESE REMAINS CAN
GET. TEMPS THROUGHOUT THE EXTENDED PERIOD WL REMAIN BLO NORMAL.

A BROAD AREA OF HI PRES WL CONT TO PUSH INTO WI FRI NGT WITH SKIES
BECOMING MOSTLY CLEAR AND WINDS ESSENTIALLY GOING LIGHT/VARIABLE.
WHILE NOT A PERFECT RADIATIONAL COOLING SET-UP...EXPECT TO SEE
TEMPS QUICKLY DROP ESPECIALLY OVER CENTRAL WI WHO WL BE CLOSER TO
THE CORE OF THE SFC HI. MAY NEED TO CHOP ANYWHERE FROM 3 TO 5 DEGS
FROM THE PREVIOUS FCST WHICH COULD BRING SOME READINGS DOWN INTO
THE TEENS OVER PARTS OF N-CNTRL WI.

AS THE HI PRES TAKES CONTROL OF THE GREAT LAKES WEATHER FOR SAT...
THE DEVELOPMENT OF THE LONGWAVE TROF WL BE UNDERWAY OVER THE NRN
PLAINS/UPR MS VALLEY. MDLS DO SHOW A SHORTWAVE MOVING INTO THE
BASE OF THIS UPR TROF BY SAT AFTERNOON AND THIS FEATURE COULD SEND
SOME HI CLOUDS TOWARD CENTRAL WI. TEMPS WL REMAIN QUITE CHILLY FOR
OCTOBER STANDARDS WITH MOST AREAS ONLY REACHING NEAR 40 NORTH...LWR
TO MID 40S ELSEWHERE.

WHILE THE HI PRES TO TECHNICALLY STILL BE OVER THE GREAT LAKES SAT
NGT...IT IS FCST TO WEAKEN SOMEWHAT AS THE LONGWAVE TROF SHIFTS
EAST INTO THE UPR MS VALLEY AND THE EMBEDDED SHORTWAVE TRACKS
TOWARD IA. DRY CONDITIONS TO PERSIST OVER NE WI...BUT ANTICIPATE
MORE HI CLOUDS TO OVERSPREAD THE REGION...THUS PARTLY CLOUDY SKIES
EXPECTED. WINDS TO REMAIN LIGHT THRU THE NGT AND EVEN WITH SOME HI
CLOUDS OVERHEAD...TEMPS SHOULD AGAIN DROP INTO THE 20S INLAND...LWR
30S NEAR LK MI. THE LONGWAVE TROF DOES REACH THE WRN GREAT LAKES
REGION ON SUNDAY WITH THE MEAN FLOW STARTING TO TRANSITION MORE TO
THE NW. BY THIS TIME...IT IS GETTING MORE DIFFICULT IN TRYING TO
DETERMINE WHERE ANY INDIVIDUAL SHORTWAVES TO EXIST. UNTIL THIS
HAPPENS...PREFER TO KEEP THE FCST DRY WITH HI PRES ATTEMPTING TO
RE-BUILD OVER WI. WL STILL NEED TO WATCH THE LK MI SHORELINE AS
WINDS BEGIN TO VEER NORTH IN THE AFTERNOON AND MARGINAL LK EFFECT
CONDITIONS DEVELOP. FOR NOW...THE WINDS APPEAR TO HAVE TOO MUCH OF
A NORTHERLY COMPONENT TO BRING AND PCPN INLAND. MAX TEMPS FOR
SUNDAY TO BE SIMILAR TO PREVIOUS DAYS WITH MOST OF NE WI AGAIN
SEEING READINGS IN THE 40-45 DEG RANGE.

LITTLE CHANGE TAKES PLACE SYNOPTICALLY OVER WI THRU MON AS THE
LONGWAVE TROF REMAINS OVER THE HEART OF THE GREAT LAKES AND THE
SFC HI TO EXTEND FROM WRN ONTARIO SWD THRU WI ALL THE WAY TO THE
OZARKS. THE BIGGER STORY ON MON WL BE THE REMAINS OF TROPICAL
SYSTEM 'SANDY' WHICH THE MDLS ARE STILL TRYING TO GET A HANDLE ON
AS IT APPROACHES/GOES JUST EAST OF THE MID-ATLANTIC STATES. THIS
SYSTEM APPEARS NOW TO BE QUITE FORMIDABLE AND WL HAVE AN IMPACT ON
OTHER WEATHER SYSTEMS TRYING TO MOVE ACROSS THE CONUS.

STILL PLENTY OF UNCERTAINTY WITH REGARDS TO THE EVENTUAL MOVEMENT
OF 'SANDY' HEADED TOWARD THE MIDDLE OF NEXT WEEK. NOT KNOWING YET
WHEN THIS TROPICAL REMNANT WL INTERACT WITH THE LONGWAVE TROF...
WHERE THIS REMNANT WL GET PULLED INLAND OVER THE NE CONUS OR HOW
FAR WWD IT COULD POSSIBLY RETROGRADE MAKES THIS PART OF THE FCST
ALMOST IMPOSSIBLE. HAVE BASED THE FCST ON KEEPING THIS SYSTEM FAR
ENUF TO OUR EAST SUCH THAT ANY PCPN WOULD REMAIN JUST TO THE EAST
OF THE FCST AREA. THIS LEAVES THE RDG OF HI PRES OVER WI WHILE
UPSTREAM SYSTEMS SLOW DOWN AND HEAD NE INTO S-CNTRL CANADA.
&&

.AVIATION...FOR THE 12Z TAF ISSUANCE. CIGS AND VSBYS WL BE QUITE
VARIABLE IN THE TSRA AHEAD OF THE FRONT. BUT EXPECT A PERIOD OF
IFR CONDITIONS TO SPREAD EWD IN THE WAKE OF THE FRONT...BEFORE STG
SUBSIDENCE BREAKS UP THE CLDS DURING THE NGT.
&&

.MARINE...NOT A LOT OF FOG NOTED EARLY THIS MORNING. BUT AIR WITH
UNSEASONABLY HIGH DWPTS FLOWING OVER COLDER LAKE WATERS COULD STILL
GENERATE SOME TDA. SO WL KEEP ADVISORY GOING UNTIL FROPA.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/KALLAS
Hazardous weather outlook, Oct 25, 4:42 AM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
442 AM CDT THU OCT 25 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
442 AM CDT THU OCT 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS EXPECTED AS WIDESPREAD SHOWERS AND
THUNDERSTORMS OVER CENTRAL AND NORTH-CENTRAL WISCONSIN GRADUALLY
EXPAND EAST TODAY. ANY HEAVY RAIN FALLING IN URBAN AREAS WHERE
STORM SEWER GRATES ARE CLOGGED WITH FALLEN LEAVES COULD RESULT IN
PONDING OF WATERS ON ROADWAYS AND IN PARKING LOTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY MEASURED RAINFALL TOTALS OVER
1 INCH AND OBSERVATIONS OF STANDING WATER DUE TO HEAVY RAIN.

LMZ521-522-541>543-261100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
442 AM CDT THU OCT 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS...PATCHY DENSE FOG...STRONG SOUTH
WINDS...AND INCREASING WAVES WILL ALL POSE A HAZARD TO BOATERS
TODAY. THE FOG AND THUNDERSTORMS WILL END BY EARLY TONIGHT AND
WAVES WILL START TO DECREASE...BUT WINDS WILL CONTINUE TO POSE A
HAZARD TO BOATERS THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

JS/AK

In the hours before

Special weather statement, Oct 25, 8:38 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
838 AM CDT THU OCT 25 2012

WIZ018-019-030-031-035-036-251400-
LANGLADE-LINCOLN-MARATHON-PORTAGE-SHAWANO-WOOD-
838 AM CDT THU OCT 25 2012

...THUNDERSTORMS WITH STRONG WINDS AND HAIL MOVING ACROSS CENTRAL
WISCONSIN...

AT 832 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER CENTRAL MARATHON COUNTY EXTENDING FROM
WEST OF MOSINEE TO JUST WEST OF WAUSAU...MOVING NORTHEAST AT
65 MPH.

PENNY SIZE HAIL...WINDS UP TO 55 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  GLANDON BY 845 AM CDT...

WAUSAU...HAMBURG...AND MERRILL IN THE NEXT 30 MINUTES.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY INDOORS UNTIL THE STORM PASSES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

EB/BERSCH
Local storm report, Oct 25, 8:40 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
840 AM CDT THU OCT 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HAIL             5 N RHINELANDER         45.70N 89.41W
10/25/2012  M0.88 INCH       ONEIDA             WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Oct 25, 8:50 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
850 AM CDT THU OCT 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HAIL             WESTON                  44.90N 89.57W
10/25/2012  M0.50 INCH       MARATHON           WI   PUBLIC

0849 AM     HAIL             THREE LAKES             45.79N 89.16W
10/25/2012  M0.50 INCH       ONEIDA             WI   PUBLIC

&&

SAC
Local storm report, Oct 25, 8:54 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
854 AM CDT THU OCT 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     HAIL             SCHOFIELD               44.90N 89.59W
10/25/2012  M1.00 INCH       MARATHON           WI   TRAINED SPOTTER

0848 AM     HAIL             WESTON                  44.90N 89.57W
10/25/2012  M1.00 INCH       MARATHON           WI   STORM CHASER

&&

SAC
Local storm report, Oct 25, 8:55 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
855 AM CDT THU OCT 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HAIL             WESTON                  44.90N 89.57W
10/25/2012  M0.50 INCH       MARATHON           WI   FIRE DEPT/RESCUE

&&

SAC
Local storm report, Oct 25, 9:26 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 AM CDT THU OCT 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     TSTM WND DMG     PICKEREL                45.36N 88.91W
10/25/2012                   LANGLADE           WI   PUBLIC

            TREES DOWN IN THE CITY.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 12:27 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood33 min
Oct 25, 7:51 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon39 min
Oct 25, 8:26 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida30 min
Oct 25, 8:43 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon21 min
Oct 25, 8:45 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Vilas43 min
Oct 25, 9:03 AM CDTSevere Thunderstorm WarningGRBLanglade27 min
Oct 25, 9:21 AM CDTSevere Thunderstorm WarningGRBForest24 min
Oct 25, 2:07 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto20 min
Oct 25, 2:22 PM CDTSpecial Marine WarningGRB23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.